Monday, August 29, 2005


WW: Something went up but it's not my weight.

My weight stayed exactly the same this week but I'm not discouraged or disappointed although Weight Watchers did give me the generic message they had been giving me the week before last.

I went to the Doctor last week and got the results from the bloodwork and they mentioned that my levels were low as I suspected so he raised my medication. Now I'm going to start taking Synthroid 150.

I'm looking forward to seeing better results to my weight loss and feeling better! I had been feeling very tired lately and on occasion a bit dizzy so it'll be nice to feel "normal!"

I started strength training a bit on my arms and legs. My arms feel fabulous but my legs are killing me! They hurt so bad last night that I had trouble sleeping. It wasn't until the Aleve kicked in that I was able to sleep.

Oh I'm so glad you got some attention and help from your doctor - I hear that taking that medication also helps with your overall energy level for just normal non-exercise related energy, too. Yikes, I think "dizzy" would totally freak me out. I'd be scared I'd lose my balance and/or hurt myself. And good for you for sticking with your WW program no matter what.
I am glad that they are adjusting your meds, and I hope that titrating you to your optimal dose won't take very long! Much love to you! =)
good news about the synthroid Sand. I can always tell when mine is off kilter too. Makes a huge difference to get the dose right.

Post a Comment

<< Home


February 2005   March 2005   April 2005   May 2005   June 2005   July 2005   August 2005   September 2005   October 2005   November 2005   December 2005   January 2006   February 2006   March 2006   April 2006   May 2006   June 2006   July 2006   August 2006   September 2006   October 2006   November 2006   December 2006   February 2007   March 2007   May 2007   June 2007   July 2007